# SDR FDEA2020061231040

- Difficulty date: May 23, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ABA83551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK: FLOORBOARD SUPPORT ANGLE AT APPROX STA 435 (INBD OF L1 DOOR) APPROX LBL 74-88 IS CORRODED AND EXFOLIATED. REMOVED AND REPLACED FLOOR SUPPORT ABA8355-1 IN MAIN DECK APPROX STA 435 LBL74-88 REF DWG ABA8355 AND SRM 51-31-01-OG.
